A Poincaré-Birkhoff-Witt theorem for profinite pronilpotent Lie algebras

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove a version of the Poincaré-Birkhoff-Witt Theorem for profinite pronilpotent Lie algebras in which their symmetric and universal enveloping algebras are replaced with appropriate formal analogues and discuss some immediate corollaries of this result.

Original languageEnglish
Pages (from-to)611-618
Number of pages8
JournalJournal of Lie Theory
Volume29
Issue number3
StatePublished - 2019

Keywords

  • Formal power series
  • Infinite-dimensional Lie algebra
  • Poincaré-Birkhoff-Witt
  • Profinite vector space
  • Pronilpotent Lie algebra

Fingerprint Dive into the research topics of 'A Poincaré-Birkhoff-Witt theorem for profinite pronilpotent Lie algebras'. Together they form a unique fingerprint.

  • Cite this